Continuous Matrices and the Stability Theory of Differential Systems.
Mathematische Zeitschrift, Tome 73 (1960), pp. 45-58
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1960__73_169831,
author = {James C. Lillo},
title = {Continuous {Matrices} and the {Stability} {Theory} of {Differential} {Systems.}},
journal = {Mathematische Zeitschrift},
pages = {45--58},
year = {1960},
volume = {73},
zbl = {0104.05801},
url = {http://geodesic.mathdoc.fr/item/MZ_1960__73_169831/}
}
James C. Lillo. Continuous Matrices and the Stability Theory of Differential Systems.. Mathematische Zeitschrift, Tome 73 (1960), pp. 45-58. http://geodesic.mathdoc.fr/item/MZ_1960__73_169831/